# SDR Z7VA202503070391

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N290PS
- Make and model: Gulstm GIV
- Aircraft serial: 1376
- Aircraft time: 9,640 hours, 4,573 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 1159SCL4045
- Part serial: RM079
- Condition: Leaking
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

#3 BRAKE LEAKING AT FORWARD UNION
